Top answers from doctors based on your search:
Disclaimer

does taking flexeril cause weight gain

A 43-year-old member asked:
Dr. David Rosenfeld
26 years experience Pain Management
I have not seen this: That is not a side effect that I have seen. Sedation is the most common side effect in my opinion.
1
1 comment
2
2 thanks
Dr. Matthew St. Laurent
28 years experience Bariatrics
No: If the Flexeril (cyclobenzaprine hcl) is being taken due to muscle spams or pain, then it's more likely that the weight gain is resulting from a decre ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old member asked:
Dr. Rodney Alan
20 years experience Orthopedic Surgery
Unlikely: Weight gain or appetite change is not listed as one of the side effects or adverse reactions of Flexeril (cyclobenzaprine hcl) on the labeling. In my ... Read More
A 65-year-old male asked:
Dr. Barton Butterbaugh
39 years experience Family Medicine
Flexeril (cyclobenzaprine hcl) Side Effect: It is sincerely doubtful that HTN, Elevated Blood Sugar, and weight gain can be attributed to use of Flexeril (cyclobenzaprine hcl).
2
2 thanks
A 26-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Beauty product: Supplements or vitamins that are not produced by pharmaceutical companies do not require fda approvals hence reliable randomized clinical studies are ... Read More
A 27-year-old male asked:
Dr. Pierrette Mimi Poinsett
37 years experience Pediatrics
Cipralex: Cipralex, an anti-depressant, generally does not cause weight gain- more often causes weight loss. Follow up with your doctor about the weight gain.
A 25-year-old male asked:
Dr. Lisa Robbins
29 years experience Holistic Medicine
Stop sugar cravings: Some antidepressant and anti-anxiety drugs may lead to sugar cravings in some people. Relora is an over the counter supplement that has been found to ... Read More
A 39-year-old member asked:
Dr. Anthony Vita
Specializes in Psychiatry
A number of things: Generally, lithium itself is not associated with weight gain. It could be another medication, indirect effects of the lithium on the thyroid, or a ch ... Read More
A 59-year-old female asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Tecta: Tecta or pantoprazole usual does not cause weight gain you may want to check with your physician
A 19-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: No it cannot.
A 57-year-old female asked:
Dr. Lillian Schapiro
29 years experience Obstetrics and Gynecology
Age is the culprit: Lots of studies have been done on women on and off hormones in their fifties. Everyone gains the same amount of weight. It is a tough age. Diet and ex ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month